# SDR SWIA2020012047824

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK - RH FLAP PANEL - PANEL 633BB AFT AIRFRAME MOUNT BOLT IS CORRODED.        (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED RH FLAP PANEL 633BB AFT AIRFRAMEMOUNT BOLT. REFERENCE AMM.
